This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Thank you for your answer on the anxiety from Wellbutrin. I stuck with the Wellbutrin for three weeks, went in to see my Dr. and said I could not stand the anxiety and insomina. She suggested a low dosage of Celexa. I have only been on it for five days, but I am waking up around 4 a.m. and go into a full blown panic attack. I take a one mg. of Xanax to calm me down, but I now feel like I am just continuing to go in circles. I called my Psychiatrist and he said to stick with it, it would get better. I feel normal during the day, but cannot deal with the Panic Attacks. I have not had one for thirty years. I am at my wits end with the whole thing and cannot understand why this is happening to me. Is it a chemical imbalance, that I can't get right?? At this point, I am sorry, I ever decided to go off of Paxil.
Please help me. I feel like I am losing my mind. Would love to hear from other readers.
Celexa is also a stimulant, and that may account for your panic attacks. I don't know if I recommended it the first time, but if not, then please enter into a program of psychotherapy and stop depending on medications to cure you. Panic attacks, just like anxiety and depression, are about something going on in your mind, and you can master that if you get help in addressing it.
Hi, I answered one of your posts on another thread about Wellbutrin and Paxil. Hopefully you saw them.
Now, the Celexa is in a family just like the Lexapro I was talking about. It should help with your Anxiety. It may take a bit for it to start working. I know exactly how you feel with the Panic Attacks. I almost lost my mind a few times when I would get them like once or twice a day. I cannot stand them at all!!
Do you also suffer from Depression or anything like that? I have Bipolar II Disorder along with Panic Disorder although I think I just suffer from Deep Depression and not Bipolar. The Wellbutrin and Lexapro work wonderfully for me.
Since you just switched off the Paxil to Wellbutrin to Celexa now, I would wait about 2-4 weeks to see how you do on the Celexa. If you don't do well, call your psych and ask him if you can take Wellbutrin with the Celexa and see how that helps.
Paxil and Wellbutrin are in the same class which is why he probably switched you from Paxil to Wellbutrin. Those 2 drugs work on 2 of your neurotransmitters. The Celexa and Lexapro work on 1 of the other neurotransmitters. Do you understand? We have 3 major transmitters that have to do with our mood, they are Dopamine, Serotonin, and Norepinephrine. The Paxil and Wellbutrin work on the Serotonin and Norepinephine while the Lexapro and Celexa will work on your Dopamine. I believe that is the right transmitters. Anyway, the Paxil and Wellbutrin were working on 2 and now you are taking Celexa just working on 1.
But if all you are suffering from is Anxiety then Celexa should help in a few weeks. But then again if the Paxil was working, but you were worried about the weight then I think personally (and I am *NOT A DOCTOR*) that you could benefit from Wellbutrin to keep the weight off and the Celexa for Anxiety, and maybe even be able to stop the Xannax eventually.
Let me know how you are doing, if you have any questions you can click on my name in the blue and I believe it will email me personally for only me to see. By the way I am 29 year old female in case you wondered ;)
Hi again, the doctor brought up a good point that I totally forgot about. Taking a psychotherapy program of some sort. I forgot I did some of that. Now a days if I do get a panic attack I am able to understand where it probably came from, as panic attacks just don't happen for no reason, there is always some cause even though it may not be right in front of you. And I also learned breathing techniques to calm me down from one. It's been a while since I have had one, but I still do get them sometimes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.